# SDR ABXA9900269

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 59161751
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL WEB FORWARD ATTACH ANGLE FITTING CRACKED AT LEFT SIDE. REPLACED ANGLE IAW DC9 SRM 51-30-3 AND 51-30-1.
